advertisement
Question
Posted by: lily | 2004/11/07

severe leg cramps continued

doc,
i have been taking magnesium and woke up this morning with a cramp again! not even 2 days apart! i seriously dont even have time to see a doctor. should i try a different mineral eg sodium,potassium?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lily, it will take at least a week for the magnesium to work properly and that is only if the cramps are due to a magnesium deficiency. The same goes for potassium. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement